MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SHAFT "HICURA", 5 X 250, MONOPOLAR; WA69300S

OLYMPUS WINTER & IBE GMBH SHAFT "HICURA", 5 X 250, MONOPOLAR; WA69300S
Model Number WA69300S
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation and the provided information, it is likely due to a component failure.The cause of the spark marks on the tip of the shaft cannot be identified, but it is likely that the output was caused by another device coming within 10 mm of the sheath.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device inspection that subject device had spark marks at the tip of the shaft.There were no reports of patient involvement.

Brand Name
SHAFT "HICURA", 5 X 250, MONOPOLAR
Common Device Name
WA69300S
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22820783
Report Number9610773-2025-05159
Device Sequence Number14894446
Product Code GEI
UDI-Device Identifier04042761079129
UDI-Public04042761079129
Combination Product (Y/N)N
PMA/510(K) Number
K140624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69300S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown